Journal of Symbolic Logic 41 (1):39-44 (1976)

A constructive proof is given which shows that every nonrecursive r.e. many-one degree is represented by the family of decision problems for partial implicational propositional calculi whose well-formed formulas contain at most two distinct variable symbols
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272943
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,408
Through your library

References found in this work BETA

A Detailed Argument for the Post-Linial Theorems.Mary Katherine Yntema - 1964 - Notre Dame Journal of Formal Logic 5 (1):37-50.
On the Number of Variables in the Axioms.M. D. Gladstone - 1970 - Notre Dame Journal of Formal Logic 11 (1):1-15.
Triadic Partial Implicational Propositional Calculi.Charles E. Hughes - 1975 - Mathematical Logic Quarterly 21 (1):21-28.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles


Added to PP index

Total views
17 ( #594,759 of 2,420,736 )

Recent downloads (6 months)
11 ( #61,753 of 2,420,736 )

How can I increase my downloads?


My notes